Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 76, NWS Norman, OK

May 16, 20154 counties in Texas

NWS Norman, OK issued this tornado warning at May 16, 2015, 7:09 PM CDT for 4 counties in Texas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 16, 2015, 7:09 PM CDT (00:09 UTC)
Expired
May 16, 2015, 7:45 PM CDT
In force
36 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Archer County, TX, Baylor County, TX, Wichita County, TX, Wilbarger County, TX

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 16, 12:58 PM CDTTornado WatchSPC6 hr
May 16, 4:00 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.2 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2015-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2428 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2015-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 143 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2428 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1267 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
143 m²/s²
0-3 km storm-relative helicity
280 m²/s²
Significant tornado parameter
2.6
Supercell composite
19.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

454 
WFUS54 KOUN 170009
TOROUN
TXC009-023-485-487-170045-
/O.NEW.KOUN.TO.W.0076.150517T0009Z-150517T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
709 PM CDT SAT MAY 16 2015

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN BAYLOR COUNTY IN NORTHERN TEXAS...
  NORTHWESTERN ARCHER COUNTY IN NORTHERN TEXAS...
  SOUTHWESTERN WICHITA COUNTY IN NORTHERN TEXAS...
  SOUTHEASTERN WILBARGER COUNTY IN NORTHERN TEXAS...

* UNTIL 745 PM CDT
    
* AT 709 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 4 MILES SOUTHWEST OF LAKE DIVERSION...MOVING
  NORTHEAST AT 35 MPH.

  HAZARD...TORNADO AND GOLF BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  IOWA PARK...HOLLIDAY...LAKE DIVERSION...KAMAY...MANKINS AND DUNDEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A STORM SHELTER... SAFE ROOM OR AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3372 9909 3385 9910 3399 9869 3372 9868
TIME...MOT...LOC 0009Z 235DEG 32KT 3377 9902 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

30
1 follow-up statement
248 
WWUS54 KOUN 170024
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
724 PM CDT SAT MAY 16 2015

TXC023-487-170034-
/O.CAN.KOUN.TO.W.0076.000000T0000Z-150517T0045Z/
BAYLOR TX-WILBARGER TX-
724 PM CDT SAT MAY 16 2015

...THE TORNADO WARNING FOR NORTHEASTERN BAYLOR AND SOUTHEASTERN
WILBARGER COUNTIES IS CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT 
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3375 9895 3390 9895 3399 9869 3376 9869
TIME...MOT...LOC 0024Z 234DEG 30KT 3384 9891 

$$

TXC009-485-170045-
/O.CON.KOUN.TO.W.0076.000000T0000Z-150517T0045Z/
ARCHER TX-WICHITA TX-
724 PM CDT SAT MAY 16 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
NORTHWESTERN ARCHER AND SOUTHWESTERN WICHITA COUNTIES...
    
AT 724 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR LAKE DIVERSION...MOVING NORTHEAST AT 35 MPH.

HAZARD...TORNADO AND GOLF BALL SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
IOWA PARK...HOLLIDAY...KAMAY...MANKINS AND NORTHEASTERN LAKE
DIVERSION.

LAT...LON 3375 9895 3390 9895 3399 9869 3376 9869
TIME...MOT...LOC 0024Z 234DEG 30KT 3384 9891 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

30

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 16, 6:43 PM CDT, 26 minutes earlier.

Area forecast discussion, May 16, 6:43 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
643 PM CDT SAT MAY 16 2015

.DISCUSSION...
THE 00Z AVIATION DISCUSSION FOLLOWS....

&&

.AVIATION...
A BAND OF +TSRA FROM NEAR KAVK TO KCLK TO KF05 AT 2330Z WILL
CONTINUE TO MOVE E THIS EVENING...AFFECTING ALL TAF SITES TO THE
E. MANY WILL BE SEVERE. THE TAFS WERE AGAIN WRITTEN TO EMPHASIZE
THE MOST LIKELY TIMES THAT STORMS WILL OCCUR...BUT CANNOT BE
SPECIFIC ABOUT THE CONDITIONS THAT WILL OCCUR IN THE TSRA BECAUSE
IT WILL VARY DRAMATICALLY OVER SHORT DISTANCES AND TIMES. AFTER
THE STORMS...MOST SITES WILL BECOME CLEAR...WINDS WILL RETURN TO
S AT ABOUT 10 TO 15 KT...AND THESE GENERAL CONDITIONS WILL
CONTINUE TOMORROW. HOWEVER...SOME LOWER CEILINGS APPEAR LIKELY
TONIGHT AND EARLY SUNDAY...MAINLY NEAR AND SE OF KPNC-KOKC-KDUC.
IN ADDITION...IT IS POSSIBLE...BUT UNLIKELY...THAT BLDU AND GUSTY
SW WINDS WILL MAKE IT INTO FAR W OK THIS EVENING.

&&

.PREV DISCUSSION... /ISSUED 421 PM CDT SAT MAY 16 2015/

DISCUSSION...
OBVIOUSLY...THE BIG STORY THIS AFTERNOON IS THE CONVECTIVE
SITUATION. IT IS STILL NOT ENTIRELY CLEAR EXACTLY WHAT FORM THE
STORMS WILL TAKE AS THEY TRAVERSE OUR FORECAST AREA. THEY MAY BE
IN THE FORM OF A LARGE CONVECTIVE CLUSTER...LINES/BOWS/ETC...OR
SCATTERED SUPERCELL STRUCTURES. IN ANY CASE...THERE IS A
SUBSTANTIAL POTENTIAL FOR SEVERE STORMS...INCLUDING TORNADOES. A
PAIR OF TORNADO WATCHES COVERS OUR ENTIRE FORECAST AREA FOR AT
LEAST PART OF THIS EVENING.

THE ENTIRE CONVECTIVE SYSTEM SHOULD MOVE INTO OUR EASTERN COUNTIES
AFTER MIDNIGHT...AS THE SEVERE-WEATHER POTENTIAL SLOWLY
DIMINISHES. SHORT-RANGE MODELS SUGGEST THAT THE SIGNIFICANT STORMS
WILL MOVE OUT OF OUR FORECAST AREA AROUND 3 OR 4 AM.

MEANWHILE...ALREADY-WET SOIL WILL MAKE IT EASY FOR HEAVY RAINFALL
TO PRODUCE FLOODING AND FLASH FLOODING. WE PREVIOUSLY EXPANDED OUR
FLASH FLOOD WATCH TO INCLUDE OUR ENTIRE FORECAST AREA THROUGH
TOMORROW MORNING. WE DO EXPECT TO BE ABLE TO TRIM PIECES OF THE
WATCH OFF LATER THIS EVENING AND OVERNIGHT AS THE MAIN AREA OF
RAIN GRADUALLY SHIFTS EAST.

THE PACIFIC COLD FRONT THAT WILL FOLLOW BEHIND THE CONVECTIVE
SYSTEM THIS EVENING/OVERNIGHT WILL STALL OVER SOUTHEAST OKLAHOMA
TOMORROW...THEN MOST MODELS LEAVE IT THERE...OR MOVE IT BACK
NORTHWEST...DURING THE DAY AND NIGHT SUNDAY AND INTO MONDAY. RAIN
AND THUNDERSTORMS WILL BE POSSIBLE ALONG AND SOUTH OF THE FRONT
TOMORROW AND TOMORROW NIGHT...BUT WITH A DIFFERENT VERTICAL WIND
PROFILE...SEVERE WEATHER WILL BE MUCH LESS LIKELY.

A CANADIAN COLD FRONT WILL ARRIVE EARLY NEXT WEEK...ALTHOUGH IT IS
UNCLEAR HOW FAR SOUTH IT WILL TRAVEL. IN ANY CASE...EARLY/MID-WEEK
WILL PROBABLY BE NOTICEABLY COOLER...AT LEAST ACROSS NORTHERN AND
CENTRAL OKLAHOMA...AND RAIN CHANCES NEVER REALLY LEAVE OUR
FORECAST AREA. THE CHANCE FOR RAIN WILL BE MAINLY RESTRICTED TO
THE SOUTH EARLY NEXT WEEK...BUT THEN WILL SPREAD BACK NORTH ACROSS
THE REST OF THE AREA AROUND MIDWEEK. FLOODING WILL CONTINUE TO BE
A CONCERN THROUGH AT LEAST LATE NEXT WEEK...BECAUSE CURRENT
GUIDANCE SUGGESTS 3 TO 5 INCHES OF RAINFALL OVER THE NEXT SEVEN
DAYS ACROSS OKLAHOMA AND NORTH TEXAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  61  83  62  81 /  60   0   0  20
HOBART OK         55  84  58  81 /  30   0   0  20
WICHITA FALLS TX  60  86  63  83 /  60  10  10  20
GAGE OK           53  82  52  79 /  30   0   0  10
PONCA CITY OK     62  84  59  80 /  80   0  10  20
DURANT OK         66  84  65  82 /  80  30  50  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR OKZ004>048-050>052.

TX...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ083>090.

&&

23/23/23
Hazardous weather outlook, May 16, 6:25 PM CDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
625 PM CDT SAT MAY 16 2015

OKZ004>048-050>052-TXZ083>090-172330-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
625 PM CDT SAT MAY 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TONIGHT...

.THUNDERSTORMS...
THERE IS A MODERATE RISK OF SEVERE STORMS ACROSS PARTS OF
WESTERN...NORTHERN...CENTRAL...AND SOUTHWESTERN OKLAHOMA...AS
WELL AS WESTERN NORTH TEXAS THROUGH MIDNIGHT TONIGHT.

LOCATION...
THE MODERATE RISK AREA IS GENERALLY ALONG AND EAST OF A LINE
FROM CHEROKEE TO ELK CITY TO MANGUM...TO CROWELL TEXAS...AND
NORTHWEST OF A LINE FROM HENRIETTA TO ARDMORE TO ADA. THIS
INCLUDES THE OKLAHOMA CITY...WICHITA FALLS...LAWTON...ENID...
STILLWATER...AND PONCA CITY AREAS.

OUTSIDE OF THE MODERATE RISK AREA...THERE IS A MARGINAL TO
ENHANCED RISK OF SEVERE STORMS THROUGH MIDNIGHT TONIGHT.

TIMING...
BEFORE MIDNIGHT TONIGHT.

IMPACTS IN THE MODERATE RISK INCLUDE...
BASEBALL-SIZED HAIL...
DAMAGING WINDS 70 TO 80 MPH...
STRONG TORNADOES...
LOCALLY HEAVY RAINFALL...

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREAS SHOULD CONTINUE TO BE READY FOR SEVERE WEATHER
OPERATIONS THIS EVENING.

DISCUSSION...
DANGEROUS THUNDERSTORMS WILL CONTINUE TO MOVE EAST ACROSS THE
AREA AHEAD OF A STRONG LOW PRESSURE SYSTEM. SUPERCELLS WITH
DAMAGING HAIL AND WINDS WILL OCCUR ALONG WITH THE RISK OF STRONG
TORNADOES. AS THE EVENING GOES ON...STORMS MAY MERGE INTO ONE OR
MORE CLUSTERS OR LINES ACROSS THE CENTRAL THIRD OF OKLAHOMA WITH
A RISK OF DAMAGING WINDS...HAIL...AND FLOODING.

AFTER MIDNIGHT TONIGHT...SEVERE POTENTIAL WILL SLOWLY DECREASE
ACROSS THE AREA...THOUGH THE HEAVY RAINFALL AND FLOODING THREAT
WILL CONTINUE ACROSS SOUTH CENTRAL AND SOUTHEAST OKLAHOMA.

.FLOODING...
HEAVY RAINFALL IS LIKELY WITH SOME OF THE STORMS TONIGHT...
ESPECIALLY ACROSS SOUTH CENTRAL AND SOUTHEAST OKLAHOMA.
A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE ENTIRE AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

.THUNDERSTORMS...
A FEW STRONG TO SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE SUNDAY
AFTERNOON AND EVENING...MAINLY ACROSS SOUTH CENTRAL AND SOUTHEAST
OKLAHOMA. HEAVY RAINFALL WILL BE POSSIBLE WITH THESE STORMS WHICH
MAY RESULT IN FLASH FLOODING.

ADDITIONAL THUNDERSTORMS WITH HEAVY RAINFALL AND FLOODING WILL BE
POSSIBLE MONDAY THROUGH THURSDAY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

MBS

In the hours before

Local storm report, May 16, 6:30 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
630 PM CDT SAT MAY 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     KNOX CITY               33.42N 99.82W
05/16/2015                   KNOX               TX   FIRE DEPT/RESCUE

            CAMPER BLOWN OVER

&&

JPIKE
Special weather statement, May 16, 6:34 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
634 PM CDT SAT MAY 16 2015

TXZ083>085-087-170000-
WILBARGER TX-KNOX TX-HARDEMAN TX-FOARD TX-
634 PM CDT SAT MAY 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL WILBARGER...
NORTHWESTERN KNOX...SOUTHEASTERN HARDEMAN AND FOARD COUNTIES UNTIL
700 PM CDT...

AT 631 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CROWELL...
MOVING NORTHEAST AT 65 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
CROWELL...CHILLICOTHE...TRUSCOTT...THALIA...MARGARET...MEDICINE
MOUND...RAYLAND AND COPPER BREAKS STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
STAY ALERT AND LISTEN FOR WARNINGS.

&&

LAT...LON 3414 9983 3431 9947 3384 9948 3368 9999
TIME...MOT...LOC 2331Z 229DEG 58KT 3395 9975

MAHALE
Local storm report, May 16, 6:35 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
635 PM CDT SAT MAY 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     TSTM WND DMG     W TIPTON                34.50N 99.14W
05/16/2015                   TILLMAN            OK   EMERGENCY MNGR

            POWER LINES DOWNED EAST OF RED RIVER BRIDGE ON HWY 5

&&

JPIKE
Local storm report, May 16, 6:41 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
641 PM CDT SAT MAY 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     FUNNEL CLOUD     2 N MUNDAY              33.48N 99.63W
05/16/2015                   KNOX               TX   TRAINED SPOTTER

&&

JPIKE
Special weather statement, May 16, 6:48 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
648 PM CDT SAT MAY 16 2015

OKZ011-015>017-022>024-035-036-170015-
CANADIAN OK-CADDO OK-CUSTER OK-BLAINE OK-MAJOR OK-DEWEY OK-KIOWA OK-
JACKSON OK-WASHITA OK-
648 PM CDT SAT MAY 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CANADIAN...
NORTHWESTERN CADDO...EASTERN CUSTER...BLAINE...SOUTHEASTERN MAJOR...
SOUTHEASTERN DEWEY...NORTHERN KIOWA...NORTHEASTERN JACKSON AND
EASTERN WASHITA COUNTIES UNTIL 715 PM CDT...

AT 645 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
3 MILES EAST OF EAGLE CITY TO 3 MILES EAST OF MOUNTAIN VIEW...MOVING
NORTHEAST AT 50 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...WATONGA...HOBART...HINTON...CARNEGIE...GEARY...
OKEENE...THOMAS...HYDRO...MOUNTAIN VIEW...BINGER...CANTON...CORN...
LONE WOLF...EAKLY...LONGDALE...GOTEBO...LOOKEBA...ROCKY AND COLONY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3632 9821 3520 9832 3497 9887 3482 9918
      3503 9925 3534 9883 3610 9875
TIME...MOT...LOC 2345Z 223DEG 43KT 3594 9852 3511 9869

MAHALE
Local storm report, May 16, 7:05 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
705 PM CDT SAT MAY 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     FLASH FLOOD      MOUNTAIN PARK           34.70N 98.95W
05/16/2015                   KIOWA              OK   TRAINED SPOTTER

            SEVERAL ROADS UNDER WATER AND CLOSED, INCLUDING HWY 183

&&

JPIKE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 7:06 PM CDTSevere Thunderstorm WarningOUNBaylor, Foard, Knox, Wilbarger39 min
May 16, 7:37 PM CDTSevere Thunderstorm WarningOUNBaylor, Wilbarger23 min
May 16, 7:43 PM CDTTornado WarningOUNWichita32 min
May 16, 8:12 PM CDTTornado WarningOUNClay, Wichita33 min
May 16, 8:18 PM CDTSevere Thunderstorm WarningOUNArcher, Baylor, Clay, Wichita, Wilbarger42 min
May 16, 8:45 PM CDTTornado WarningOUNClay30 min
May 16, 8:53 PM CDTFlash Flood WarningOUNClay, Wichita3 hr
May 16, 9:11 PM CDTSevere Thunderstorm WarningOUNClay49 min
May 16, 9:59 PM CDTSevere Thunderstorm WarningOUNClay46 min
May 17, 4:53 AM CDTRiver Flood WarningOUNWichita, Wilbarger19 hr

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.